# SDR MASA200600028

- Difficulty date: January 10, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N652ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7036
- Aircraft time: 22,594 hours, 18,575 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Pilot Error
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABORTED TAKEOFF AND RETURNED TO THE GATE BECAUSE THE SPEED CARDS FELL ON THE AURAL WARNING TEST SWITCH CAUSED IT TO GO INTO A TEST MODE.  CREW HAD TO WAIT TILL THE TEST TO FINISH BEFORE ATTEMPTING ANOTHER TAKEOFF AND PROCEEDED ON.  NO FURTHER DEFECTS NOTED.
